# SDR USAA990397

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 14 INCH BY 30 INCH AREA OF SPOTTED CORROSION UNDER AFT CARGO SILL PANEL WEB.  CORROSION TASK NR C53-202-07.  REMOVED AND REPLACED PER SRM 51-10-02.  (M)
